# SDR WX0A070384

- Difficulty date: August 7, 2009
- Submitted: September 3, 2009
- Operation: Air carrier
- Aircraft: N860GA
- Make and model: Doug MD 83
- Aircraft serial: 49786
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSP WAS FOUND TO HAVE CORROSION ON BOTTOM SIDE OF CUSP AT STA 845-907 LT.
